# SDR CA130417009

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 19,800 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Malfunctioned
- Location: Engine
- Part time: 20,627 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE ANTI-ICE AMBER LIGHT ILLUMINATED ON CENTER DU PANEL WITH ALL OTHER INDICATIONS SHOWING NORMAL.  DUE TO ICING CONDITIONS CREW DID AN AIR TURNBACK , AND LATER THE NR 1 ENGINE COWL ANTI-ICE VALVE WAS REPLACED.
